skin-hair-icon
Watery skin rashes or blisters
For the past one year, skin especially leg and occasionally hands and upper body are developing pimple like rashes and water starts coming out.. itching too is there. This triggered after having homeopathic medicine to treat moles on the body. Since the problem worsened, starting taking ayurvedic treatment.. while taking medicines, it subsides. But when medicines are stopped, it comes again.. can any one guide what possible issue it can be?
22 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Don't worry...you are suffering from psoriasiform dermatitis causing this rashes... Specific medicine available for good control... Treatment depends on the severity..Do direct online consultation for detailed prescription
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.